# SDR ABXA9700331

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE UPPER PRESSURE PANEL IN THE NOSE WHEEL WELL WAS FOUND CRACKED AT STA 81.  REPAIRED IAW REA D953-16856.
